# SDR ASMF201605014

- Difficulty date: April 13, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 48,966 hours, 17,188 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50404
- Part serial: 001315
- Condition: Damaged
- Location: Wing
- Part time: 49,088 hours, 17,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A LIGHTNING STRIKE IN THE FUSELAGE SKIN.  PERFORMED A LIGHTNING STRIKE INSPECTION IAW AMM 05-51-19, DETECTING THE SLATS 5 - 7 WITH DAMAGES OUT OF LIMITS & BURNED MARKS ON THE FUSELAGE SKIN WITHIN LIMITS.  ACFT WAS SENT TO THE HANGAR & PERSONNEL REPLACED THE SLATS 5 - 7 IAW AMM 27-81-21.  BURNED MARKS WERE REMOVED & REPAIRED IAW SRM 53-00-01 REPAIR 38 PARA 4C 2 4 & SRM 53-00-01 ALLOWABLE DAMAGE 1 PARA 4B 2 FIGURE 103 DETAIL C, INSPECTED PERFORMING HIGH FREQUENCY EDDY CURRENT INSPECTION IAW NDTM PART 6 51-00-00 PROCEDURE 23 & PART 4 51-00-00 PROCEDURE 2, NO CRACKS OR DELAMINATION WERE FOUND, ALL CORRECT.
